the white tongue will get worse until you finish the antiboitic. Follow the list of suggestions I made in my last post and it will help.
Is this the first time you are taking meds for H.pylori?
Is it acid reflux you are suffering from?
Have you tried omeprazole or nexium for that?
While I understand bread may help soak up the excess stomach acid, it will make the thrush much worse. On top of the things I mentioned earlier, you should also avoid sugar and starch. You want to look up a fodmap diet and follow it.
I have not my white tongue as with candidiasis, I have only 3 small sores on it.
ate a lot of bread last month. every night ate bread and secure this affection with gastritis and antibiotic started it today.
I'm taking amocixilina.
thrush is usually due to a yeast overgrowth on the tongue. Are you taking antibiotics?
Get a tongue scraper and brush your tongue for 2 minutes, 3x a day. Take a strong probiotic (if you dont already).
Maybe think of starting one of the candida(yeast) reducer meds, you can find them on amazon or at a pharmacy.
another option is to get some organic apple cider vinegar, mix with warm water and swish it around your mouth for a few minutes a few times a day. This should all cut down, and hopefully cure the thrush. But if you are taking an antibiotic, it is going to make the thrush worse.